# SDR SWAA002670

- Difficulty date: December 19, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 43,657 hours, 37,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6128251
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY LIGHTING INOP IN FWD SECTION. R&R BATTERY PACK PER MM.
